# SDR DALA1050950958

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 55,100 hours, 41,649 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY PATH LIGHT AT SEAT 26D INOPERATIVE. MX RE-SECURED A PIN IN THE LIGHT ASSY.  OPERATION OF LIGHT NOW CHECKS OK.
